Has anyone had an experience like mine after trying Equilibrant? At the beginning of April I started on Eq after two years of moderate symptoms. I began with one pill, and didn't notice any particular side effects. After a week I increased to two per day and started to notice low-grade fevers and a sore throat. When I went to three per day a week later, I experienced very bad flu-like symptoms and intense fatigue. I dropped to two pills per day, but the symptoms barely abated. When I dropped to one, the symptoms were a little lower but still hard to bear, so I went off Eq altogether after five weeks. I expected to improve fairly quickly but only experienced a modest improvement after a couple of days. Five weeks after coming off Eq I'm around 30% worse than before I started. My crash threshold is much lower and I am having to rest two to three hours more per day than before I took Eq. I've also tried inosine because I heard this can help with the unpleasant effects of Eq, but that also noticeably increased my symptoms. I'm very worried that trying Eq has made me permanently worse. @Hip - I've noticed that you're very knowledgable about all things Dr Chia – do you know if what I've experienced is common/what, if anything, I can do?